# SDR SWAA2025090810828

- Difficulty date: September 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 14,074 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERYS AT ROW 7ABC AND ROW 20 ACBC INOPERATIVE.   R & R BATTERIES AT ROW 7 ABC AND 20 ABC IAW AMM 33-51-06. OPS CHECKS GOOD.
